Home Page

Author Index

Reviewer Index

Editorial Index

 
 
     JJMS Lastest Issue
 
 Jordanian Journals  
Home  

Editorial Board

 
  - Editors  
  - Associate Editorial Board  
Advisory Board  

Forthcoming Papers

Latest Issue

Back Issues

Publication Ethics  
Manuscript Organization  
Electronic Submission  

Electronic Online Submission

Contact Address  
   
 
 

 

 

 

Volume 11, No. 2, June 2018

  Articles

 

 

Remarks on Fuzzy Minimal Groups

In this paper, we introduce and investigate some properties of fuzzy
minimal groups. It is shown that, the right and the left translations are relatively fuzzy minimal continuous. Moreover, we prove that the inverse image of a fuzzy minimal group under a fuzzy minimal homeomorphism is also a fuzzy minimal group.

 

Mehdi Roohi

 

 

JJMS, 2018, 11(2),93-105

New Results on Behaviors of Functional Voltera Integro-Differential Equations with Multiple Time-Lags

The paper deals with a non-linear Volterra integro-differential equation (NVIDE) with multiple time-lags. Conditions are obtained which are sufficient for stability (S), boundedness (B), globally asymptotically stability (GAS) of solutions, and for every solution x of the given (NVIDE) to be belong to the solutions classes, such as L1[0,1) and L2[0,1). We prove some results on stability, boundedness, global asymptotic stability, integrability and square integrability properties of solutions of the considered (NVIDE). The technique of the proofs involves to construct some suitable Lyapunov functionals (LFs). The given conditions involve nonlinear generalizations and extensions of those conditions found in the literature.
The obtained results are new and complement that found in the literature.

 

 

Cemil Tun

Osman Tun

 

JJMS, 2018, 11(2),107-124

Fixed Points in an Intuitionistic Menger Space

In this paper, we established common xed point theorems for two pairs of self maps by using the new concept of weakly subsequential continuity (wsc) with compatibility of type (E) in an Intuitionistic Menger space (briefly IM space). We deduce important results in this line by restricting the number of mappings involved.

 

 

Rajinder Sharma

Rakesh Batra

JJMS, 2018, 11(2),125-141

3-Difference Cordiality of Some Special Graphs

Let G be a (p,q) graph. Let f : V (G)→{1,2,...,k} be a map where k is an integer 2<k<p. For each edge uv, assign the label |f(u) - f(v)|. f is called k-difference cordial labeling of G if |vf (i) - vf (j)|<1 and |ef (0) - ef (1)|<1 where vf (x) denotes the number of vertices labelled with x, ef (1) and ef (0) respectively denote the number of edges labelled with 1 and not labelled with 1. A graph with a k-difference cordial labeling is called a k-difference cordial graph. In this paper we investigate 3-difference cordial labeling behavior of ladder, book, dumbbell graph, and umbrella graph.

 

 

R. Ponraj

M. Maria Adaickalam

R. Kala

JJMS, 2018, 11(2),143-166

Some Results on Λ-Banach Frames for Operator Spaces

In this paper, a new notion of Λ-Banach frame is introduced as a generalization of retro Banach frame for the space of bounded linear operators.
Some results regarding characterizations and construction of Λ-Banach frames are presented. We extend results for retro Banach frame to the class of Λ-Banach frame. In the sequel, finite sum of Λ-Banach frames for operator spaces has been discussed. Finally, some perturbation and stability results on Λ-Banach frames have been given.

 

Mayur Puri Goswami

H. K. Pathak

 

JJMS, 2018, 11(2),167-192